Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Medians, lattices, and trees


Author: Marlow Sholander
Journal: Proc. Amer. Math. Soc. 5 (1954), 808-812
MSC: Primary 09.1X
DOI: https://doi.org/10.1090/S0002-9939-1954-0064750-3
MathSciNet review: 0064750
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Garrett Birkhoff, Lattice theory, Amer. Math. Soc. Colloquium Publications, vol. 25, rev. ed., 1948. MR 0029876 (10:673a)
  • [2] Lee Byrne, Bull. Amer. Math. Soc. vol. 52 (1946) pp. 269-272. MR 0016091 (7:509e)
  • [3] Marlow Sholander, Trees, lattices, order, and betweenness, Proc. Amer. Math. Soc. vol. 3 (1952) pp. 369-381. MR 0048405 (14:9b)
  • [4] -, Medians and betweenness, Proc. Amer. Math. Soc. vol. 5 (1954) pp. 801-807. MR 0064749 (16:329a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0064750-3
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society